# SDR SIMA20140626004

- Difficulty date: June 26, 2014
- Submitted: June 30, 2014
- Operation: Air carrier
- Aircraft: N923AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500907
- Aircraft time: 24,272 hours, 20,193 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Exterior
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MAIN ENTRY DOOR EMER LIGHT INOPERATIVE.  R & R MAIN DOOR EXTERNAL EMER LIGHT IAW AMM 33-50-06.  OPERATIONS CHECKED GOOD AT THIS TIME.
